Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 60, NWS Green Bay, WI

September 13, 2011

NWS Green Bay, WI issued this small craft advisory at Sep 13, 2011, 4:13 PM CDT. It took effect at Sep 14, 2011, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 4:13 PM CDT (21:13 UTC)
In effect from
Sep 14, 2011, 1:00 AM CDT
Expired
Sep 15, 2011, 10:00 AM CDT
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WHUS73 KGRB 132113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT TUE SEP 13 2011

...INCREASING NORTHWEST WINDS ARE EXPECTED LATE TONIGHT AS A COLD
FRONT MOVES INTO THE AREA...

.A COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO WEDNESDAY
MORNING CAUSING AN TIGHT PRESSURE GRADIENT AND INCREASING WINDS.
GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY
BEFORE EVENTUALLY TURNING NORTHERLY ON THURSDAY.


LMZ521-522-541>543-140515-
/O.NEW.KGRB.SC.Y.0060.110914T0900Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
413 PM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM
CDT THURSDAY. 

* WINDS...NORTHWEST 15-25 KNOTS WEDNESDAY TURNING NORTH AT 10 TO
  15 KNOTS OVERNIGHT WEDNESDAY INTO THURSDAY.

* WAVES...BUILDING TO  2 TO 4 FEET FOR WEDNESDAY AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
452 
WHUS73 KGRB 140247
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 PM CDT TUE SEP 13 2011

...INCREASING NORTHWEST WINDS ARE EXPECTED LATE TONIGHT AS A COLD
FRONT MOVES INTO THE AREA...

.A COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO WEDNESDAY
MORNING CAUSING AN TIGHT PRESSURE GRADIENT AND INCREASED WINDS.
GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY
BEFORE EVENTUALLY TURNING NORTHERLY ON THURSDAY.

LMZ521-522-541>543-141100-
/O.EXT.KGRB.SC.Y.0060.110914T0600Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 PM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WINDS...NORTHWEST 15-25 KNOTS WEDNESDAY TURNING NORTH AT 10 TO 
  15 KNOTS OVERNIGHT WEDNESDAY INTO THURSDAY. 

* WAVES...BUILDING TO 2 TO 4 FEET FOR WEDNESDAY AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
238 
WHUS73 KGRB 140931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CDT WED SEP 14 2011

...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH THURSDAY
MORNING...

.GUSTY NORTHWEST WINDS WILL INCREASE IN THE WAKE OF A COLD FRONT
THIS MORNING...THEN CONTINUE THROUGH THURSDAY MORNING. FREQUENT
GUSTS TO 25 TO 30 KNOTS ARE ANTICIPATED.

LMZ521-522-541>543-141745-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS BEFORE SUBSIDING
  LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR
  DEATHS DOOR.

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH LOCALLY HIGHER WAVES
  EXPECTED NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
577 
WHUS73 KGRB 141518
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 AM CDT WED SEP 14 2011

...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH THURSDAY
MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE TO INCREASE IN THE WAKE OF A
COLD FRONT THIS MORNING...THEN CONTINUE THROUGH THURSDAY MORNING.
FREQUENT GUSTS TO 25 TO 30 KNOTS ARE ANTICIPATED.

LMZ521-522-541>543-142330-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS BEFORE SUBSIDING 
  LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR 
  DEATHS DOOR. 

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH LOCALLY HIGHER WAVES 
  EXPECTED NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
DDV
156 
WHUS73 KGRB 142052
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT WED SEP 14 2011

...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE INTO THURSDAY
MORNING...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL LIKELY
CONTINUE INTO THURSDAY MORNING. WINDS WILL EASE SLOWLY THROUGH
THE DAY THURSDAY AS HIGH PRESSURE MOVES OVERHEAD.

LMZ521-522-541>543-150500-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
352 PM CDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* NORTHWEST WINDS WILL GUST TO 25 KNOTS BEFORE SUBSIDING BY LATE
  THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS
  DOOR.

* WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES 
  EXPECTED NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
DDV
156 
WHUS73 KGRB 150202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT WED SEP 14 2011

...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE INTO THURSDAY
MORNING...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL LIKELY
CONTINUE INTO THURSDAY MORNING. WINDS WILL EASE SLOWLY THROUGH
THE DAY THURSDAY AS HIGH PRESSURE MOVES OVERHEAD.

LMZ521-522-541>543-151015-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* NORTHWEST WINDS WILL GUST TO 25 KNOTS BEFORE SUBSIDING BY LATE 
  THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS 
  DOOR. 

* WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES 
  EXPECTED NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
504 
WHUS73 KGRB 150915
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CDT THU SEP 15 2011

...GUSTY NORTHWEST WINDS WILL CONTINUE THIS MORNING...

.NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THIS MORNING...
THEN SLOWLY SUBSIDE AS HIGH PRESSURE BUILDS INTO THE REGION.

LMZ521-522-541>543-151500-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 AM CDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* NORTHWEST WINDS WILL GUST OVER 25 KNOTS BEFORE SUBSIDING TOWARD
  MIDDAY.

* WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES
  POSSIBLE NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:59 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 13, 2:59 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CDT TUE SEP 13 2011

.SYNOPSIS...VERY CHILLY EARLY IN THE PERIOD...THEN MODERATING
TEMPERATURES.

DEEP UPR TROF IN THE PROCESS OF FORMING OVER SERN CANADA AND THE
NERN CONUS. BUT IT WON/T LAST LONG...AS UPR FLOW WL TREND BACK
TOWARD ZONAL BY THE WEEKEND. A MORE SWLY UPR FLOW WL DEVELOP LATE
IN THE PERIOD...AND THAT WL BRING A BETTER CHC OF PCPN. BUT
INDICATIONS ARE THAT WON/T LAST LONG EITHER.

NWLY UPR FLOW INTO ERN NOAM TROF WL FEED CHILLY AIR INTO THE
AREA...WITH WELL BLO NORMAL TEMPS EXPECTED FOR SEVERAL DAYS. BUT
READINGS SHOULD REBOUND BACK TOWARD SEASONAL NORMALS DURING
THE LATTER HALF OF THE FCST PERIOD. NO SIG PCPN EXPECTED UNTIL
TOWARD THE END OF THE FCST PERIOD.
&&

.SHORT TERM...TONIGHT AND WEDNESDAY...

SMALL CHANCE OF POPS AND SKY COVER ISSUES THIS PERIOD

HIGH PRESSURE RIDGING IN FROM THE PLAINS...BROUGHT QUIET WEATHER
TO THE AREA TODAY. TO OUR NORTH NEXT COLD FRONT IS STRETCHED OVER
NORTHERN MN. RATHER STRONG VORT ALSO NOTED JUST SOUTH OF LAKE
WINNEPEG. SAT/RADAR INDICATING SOME CONVECTION BREAKING OUT AHEAD OF
VORT OVER SOUTHERN CANADA. AS VORT IS EXPECTED TO SHIFT MORE EAST
THAN SOUTH AND ANALYSIS SHOWING INSTABILITY STAYING TO OUR NORTH
WILL NOT BRING INTO FORECAST. AGAIN LARGE AREA OF CLOUDS BEHIND
FRONT...A BIT MORE CELLULAR THAN YESTERDAY THOUGH. FRONT EXPECTED TO
PUSH THROUGH LATE TONIGHT WITH BRISK NORTHWEST FLOW RETURNING
BEHIND FRONT. MOISTURE STILL A CONCERN WITH THE FRONT...THOUGH
WITH DELTA TS MOVING INTO THE MODERATE OR GREATER CAT AND NW FLOW
WILL MAINTAIN CHANCES FOR LAKE EFFECT CLOUDS/RAIN.

OVERALL NOT MUCH CHANGE TO PREVIOUS FORECAST...ADDED A BIT MORE
CLOUDS FOR WED. WITH SWITCH BACK TO NW FLOW...WILL LIKELY SEE SOME
SMOKE ISSUES RETURN...THOUGH NOT ENOUGH INFORMATION TO ADD TO
FORECAST GRIDS.

.LONG TERM...WED NGT THROUGH NEXT TUE. LITTLE CHG FM PREV FCST.
MAIN CONCERN IS MIN TEMPS AND FROST/FREEZE HEADLINES. WL HOLD OFF
ON ISSUING ANY HEADLINES ON THIS SHIFT. FEELING RIGHT NOW IS THAT
FROST ADVISORY WL BE NEEDED FOR CENTRAL WI WED NGT...WITH FREEZE
WARNING PROBABLY NEEDED FOR ALL BUT E-C WI THU NGT.

MODELS STILL STRUGGLING TO FIND THEIR FOOTING CONCERNING THE
HANDLING OF THE PATTERN AT THE END OF THE PERIOD. BACKING UPR FLOW
LIKELY TO AT LEAST OPEN THE DOOR TO THE RETURN OF GULF MOISTURE.
WL CONT CHC POPS THE LAST SEVERAL PERIODS...AS THAT LOOKS LIKE THE
BEST CHC AT SIG PCPN WE/VE SEEN IN A WHILE.
&&

.AVIATION...WITH WINDS SHIFTING WEST TO SOUTHWEST AHEAD OF NEXT
FRONT...ISSUES WITH SMOKE HAVE ABATED. A BIT MORE CONFIDENCE TODAY
WITH CLOUDS BEHIND NEXT COLD FRONT EXPECTED TO MOVE THROUGH THIS
EVENING. BROUGHT IN LOW VFR/FEW MVFR CIGS TO SITES LATER TONIGHT
AS SAT INDICATING FAIRLY WIDESPREAD CLOUD FIELD BEHIND FRONT. SOME
SHOWERS/LIGHTNING SEEN WITH UPPER SHORT WAVE...THOUGH MUCH OF THE
ENERGY WITH THIS SYSTEM TO PASS NORTH OF AREA. HAVE ADDED FEW
SPRINKLES TO RHI AROUND MIDNIGHT...THOUGH STILL RATHER DRY LOOK TO
SYSTEM. LAKE-ENHANCED CLOUDS ARE EXPECTED TO REDEVELOP OVER
NC/FAR NE WI AFTER MIDNIGHT TONIGHT...AND FEW LAKE-EFFECT RAIN
SHOWERS MAY DEVELOP INTO WEDNESDAY. SHIFT TO NORTHWEST MAY ALSO
BRING SMOKE BACK SOUTH INTO NORTHERN WI ON WED MORNING.
&&

.MARINE...GUSTY NW WINDS WILL REDEVELOP LATE TONIGHT INTO
WEDNESDAY AS NEXT COLD FRONT MOVES THROUGH. SCA ISSUED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/JS
Hazardous weather outlook, Sep 13, 3:06 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT TUE SEP 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
306 PM CDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SMOKEY CONDITIONS MAY RETURN TO NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN ON WEDNESDAY...AS NORTHWEST WINDS REDEVELOP.

FROST IS POSSIBLE ON WEDNESDAY NIGHT...ESPECIALLY ACROSS CENTRAL
WISCONSIN. FREEZING TEMPERATURES ARE LIKELY AT MOST AREAS AWAY
FROM THE BAY AND LAKE ON THURSDAY NIGHT. BE SURE TO MONITOR LATER
FORECASTS FOR UPDATED INFORMATION IF YOU ARE INTERESTED IN
PROTECTING COLD-SENSITIVE PLANTS AND EXTENDING THE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY NORTHWEST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT AGAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THURSDAY...AS
NORTHWEST WINDS GUST TO 30 KNOTS AT TIMES.

TE/JS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.